# SDR AALA20170212001

- Difficulty date: February 6, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 68,349 hours, 8,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 11218
- Condition: Failed
- Location: Cabin
- Part time: 33,243 hours, 3,838 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CABIN R4 DOOR FORWARD LIGHT POWER SUPPLY (PACK) M33408 FAILED DEEP CYCLE CHECK. REPLACED POWER SUPPLY M33408 PER 33-51-06.
